# SDR SWAA2022032442367

- Difficulty date: November 23, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 61,646 hours, 36,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Lower Int Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV. WASTE SERVICE RING PLATE P/N 417A8651-2 CORRORED / REMOVED CORROSION ON AFT LAV WASTE SERVICE RINSE FITTING RING PLATE AND IT WAS OUT OF LIMITS IN REF TO BOEING SRM 53-00-04-1A-1. REMOVED RINSE FITTING RING PLATE IN REF TO SRM 51-40-02-0G-01 AND RECEIVED NEW PART (RINSE FITTING RING PLATE); INSTALLATION TO BE ACCOMPLISH ON N/R DEFECT #W133067.
